MAUDE Adverse Event Report: CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MP9238-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer¿s complaint could not be confirmed because the product was not sequestered and will not be returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that the infusion set was attached to the patient when fluids had leaked onto the patient¿s bed.Customarily, the "iv reseal" was attached to a flush syringe or connected between the iv (typically #20ga) and the primary infusion tubing without a pump attached.There was no patient harm.

Brand Name
MAXPLUS EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7891827
Report Number9616066-2018-01763
Device Sequence Number19287520
Product Code FPA
UDI-Device Identifier10885403237126
UDI-Public10885403237126
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP9238-C
Device Catalogue NumberMP9238-C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1